# SDR 2010FA0000424

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N430MS
- Make and model: Diamon DA 42
- Aircraft serial: 42066
- Aircraft time: 846 hours
- Engine: Thielt TAE12501
- Engine time: 846 hours
- Propeller: Mtprop MTV6A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 02761055181R1
- Part serial: 2057
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 846 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, P
- Precautionary procedure: O

## Discrepancy

AFTER A SERIES OF 3 POWER OFF STALLS (BOTH GEAR/FLAPS UP & DOWN), APPLICATION OF FULL THROTTLE (IN ORDER TO RECOVER) RESULTED IN 65 TO 75 PERCENT POWER (MAX,100 PERCENT POWER NOT AVAILABLE) 2 OUT OF 3 ATTEMPTS, RT ENGINE,  OPERATED NORMALLY. THIS WAS THE SECOND FLIGHT WITH THE SAME RESULTS. ELECTRONIC ENGINE CONTROL (ECU) OR SOFTWARE APPEARS TO BE THE PROBLEM, HOWEVER, THERE WAS NO MALFUNCTION NOTED ON EITHER THE INSTRUMENT PANEL AT THE TIME OF THE MALFUNCTION OR DID WE NOTE AN ERROR CODE WHEN THE FLIGHT DATA WAS DOWNLOADED AND FORWARDED TO THE MFG TECHNICAL SERVICE. WHAT IS MOST ALARMING IS THAT THE MFG TECH PERSON HAVE BEEN AWARE OF THIS PROBLEM FOR SOME TIME, YET NO INFORMATION WAS DISTRIBUTED THROUGH NORMAL CHANNELS TO ADVISE ACFT OPERATORS OF THE DISCREPANCY. ACCORDING TO THE TECH REP THIS HAS BEEN AN ONGOING PROBLEM SPECIFICALLY WITH FLIGHT TRAINING ACFT AFTER STALLS HAVE BEEN PRACTICED.
